MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 3F SL STIFFING STYLET 65CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 3F SL STIFFING STYLET 65CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 4133105
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was confirmed; however, the root cause was not identified.The product returned for evaluation was one segment of digital video which depicted a 3fr s/l per-q-cath catheter.The depicted device was implanted in a patient.Approximately 7cm of catheter shaft and the molded joint/luer adapter were visible.The t-lock assembly was attached to the luer adapter.A syringe was attached to the luer adapter.The catheter was being flushed and a spraying leak was visible at the luer/suture wing joint.While leakage was evident in the submitted video, inspection of the video was insufficient to identify the cause of the leak.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include stylet damage and contact with a sharp instrument.A lot history review (lhr) of redv2093 showed four other similar product complaint(s) from this lot number.
 
Event or Problem Description
Customer reports a leakage in catheter/hub connection.No other information was provided.

Brand Name
PER-Q-CATH PLUS 3F SL STIFFING STYLET 65CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12218035
Report Number3006260740-2021-02944
Device Sequence Number16491382
Product Code LJS
UDI-Device Identifier00801741074844
UDI-Public(01)00801741074844
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number4133105
Device Catalogue Number4133105
Device Lot NumberREDV2093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR